Vol. 294, No. 1, 2018

Download this issue
Download this issue For screen
For printing
Recent Issues
Vol. 297: 1
Vol. 296: 1  2
Vol. 295: 1  2
Vol. 294: 1  2
Vol. 293: 1  2
Vol. 292: 1  2
Vol. 291: 1  2
Vol. 290: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Subscriptions
Editorial Board
Officers
Special Issues
Submission Guidelines
Submission Form
Contacts
Author Index
To Appear
 
ISSN: 0030-8730
Other MSP Journals
Three-dimensional Sol manifolds and complex Kleinian groups
1–18

Waldemar Barrera, Rene Garcia-Lara and Juan Navarrete

On periodic points of symplectomorphisms on surfaces
19–40

Marta Batoréo

Mixing properties for hom-shifts and the distance between walks on associated graphs
41–69

Nishant Chandgotia and Brian Marcus

Simultaneous construction of hyperbolic isometries
71–88

Matt Clay and Caglar Uyanik

A local weighted Axler–Zheng theorem in $\mathbb{C}^n$
89–106

Željko Čučković, Sönmez Şahutoğlu and Yunus E. Zeytuncu

Monotonicity and radial symmetry results for Schrödinger systems with fractional diffusion
107–121

Jing Li

Moduli spaces of stable pairs
123–158

Yinbang Lin

Spark deficient Gabor frames
159–180

Romanos-Diogenes Malikiosis

Ordered groups as a tensor category
181–194

Dale Rolfsen

Multiplication of distributions and a nonlinear model in elastodynamics
195–212

C. O. R. Sarrico

Some Ambrose- and Galloway-type theorems via Bakry–Émery and modified Ricci curvatures
213–231

Homare Tadano

Irreducible decomposition for local representations of quantum Teichmüller space
233–256

Jérémy Toulisse